# SDR AALA202405075960

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 24,001 hours, 9,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: H6 CB TRIPPED IN FLIGHT (CAB EMER LTS). REPLACED 12WL EPSU BATTERY. REF AMM 33-51-38. PERFORMED BITE TEST ON EPSU BATTERY. REF AMM 33-51-00. OPS CHECK GOOD.
